# SDR QXEA0300347

- Difficulty date: February 13, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 2,957 hours, 2,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AT STRINGER 0 OF FS 333 LEFT HAND AND RIGHT HAND SIDES TOP EXISTING HOLE FALLS OUT INTO RADIUS OF ANGLE P/N SH670-31810-985 AND SH670-31810-987.  REPAIRED IAW HORIZON AIR EA R-53-75A.
